CSpace

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Error analysis of a conservative finite element scheme for time-dependent inductionless MHD problem 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2023, 卷号: 419, 页码: 22
Authors:  Long, Xiaonian;  Ding, Qianqian;  Mao, Shipeng
Favorite  |  View/Download:75/0  |  Submit date:2023/02/07
Inductionless magnetohydrodynamics  Current density conservation  Euler semi-implicit  Error estimate  Mixed finite element method